It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Weird Blister Rash

page: 1
0

log in

join
share:

posted on Oct, 16 2008 @ 10:14 PM
link   
I stopped taking a medication called Lamictal. I have been off of it for about 10 days. Today I noticed that there is some type of rash forming on my inner thigh. It's raised and seems almost like a streak of a boil about 4 inches long. I can tear through the flesh and it starts oozing. Needless to say it's intriguing at the least. I have never come across such a thing. From what I understand a rash like this is caused when going on the medication but then they are told to stop and it goes away. I have never heard of this happening to anyone when going off of it. I do not even known if the withdrawal and the rash are related.

Any ideas?




posted on Oct, 16 2008 @ 11:03 PM
link   
From what I read you shouldn't stop taking the med suddenly but gradually as it an cause an increase in seizures (if that's why you're on it).

The rash is from the medication itself and should clear up withing a week. If ti hasn't I'd go to your doc and get it checked...it can in some people lower the red blood cell count leading to higher risk of infection in skin lesions.

And also...EWWWWWWWWWWWW don't dig into the dang blisters! The body forms them for a reason and IF they become painful you should have a doc lance them.

Either way if you haven't already, you should check in with your prescribing doc and follow up being off the meds and the rash as well.

Like most neurological type meds they must build up in the system...therefor it does take some time for many of them to leave the system.



posted on Nov, 8 2008 @ 08:57 PM
link   
Did you get it checked out? Just to be safe.

epilepsy.emedtv.com...

Not to scare you. For all I know, you are doing fine now.

Troy



new topics
 
0

log in

join